It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Paxil Withdrawal

Paxil Withdrawal

[ Back to Messages ]

Message

Posted by Tim on November 06, 2000 at 14:24:37:

I have been taking Paxil for about five years. I was taking 20 mg intially and the doctor increased that to 30 mg about 9 months ago as I felt the medication was not longer effective. Again I am at that point where I feel it is not effecitve and as I cannot afford to pay for a medicine that does not work I have been trying to wean myself off. I decreased the dosage to 20 mg for ten days and then went to 10 mg. Since I have gotten to 10 mg I have been having mild headaches, lightheadedness, nausea (which I am assuming is related to this) and visual problems...light seems to bother my eyes at times, and most recently difficulty concentrating. Can anyone tell me if these are expected symptoms when withdrawing form Paxil? Am I withdrawing too quickly? Can anyone help me by advising a better way to get off Paxil? Anything anyone can help me with would be appreciated.

Thanks,

Tim



Follow Ups




All times are GMT -7. The time now is 09:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!